Vicks® NyQuil Cold and Flu Nighttime Liquid, 12 oz, 12 Bottles/Carton

$0.00

  • Powerful cold and flu symptom relief
  • Temporarily relieves cough, sore throat, headache, fever, runny nose, and sneezing
  • Nighttime formula for restful sleep
  • Contains acetaminophen, dextromethorphan, and doxylamine
  • 12 oz bottle, sold 12 bottles per carton

Description

Vicks® NyQuil Cold and Flu Nighttime Liquid provides powerful, fast-acting relief from cold and flu symptoms to help you rest better at night. This nighttime formula temporarily alleviates cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing. Its active ingredients include acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), and doxylamine succinate (antihistamine). Ideal for managing cold and flu discomfort, this 12 oz liquid is sold in a carton of 12 bottles. Perfect addition for home medicine cabinets or workplace first aid stations. Keywords: nighttime relief, cold medicine, cough suppressant, flu remedy.

  • Global Product Type: Cold/Flu Relief
  • Active Ingredients (per 30 mL dose cup): Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine)
  • Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, FD&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate
  • Form: Liquid, 12 oz
  • Biodegradability Indicator: No
  • Product Compostability: No
  • FDA Registered
  • Country of Origin: US
  • Carton Pack Quantity: 12
  • UPC: 323900014268
  • UNSPSC: 51000000

Additional information

attributes

<ul><li>12 bottles per carton</li><li>12 oz bottle size</li></ul>